# SDR FDEA2023012780167

- Difficulty date: December 18, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING TRAILING EDGE UPPER REAR SPAR CAP, 500.0 INCHES TO 501.0 INCHES O/B FROM   XW372.94 AREA HAS MINOR SURFACE EXFOLIATION NEAR FASTENERS HOLES (MARKED)
